# SDR USAA2012021500004

- Difficulty date: February 14, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 36,580 hours, 16,143 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2304
- Condition: Saturated
- Location: Rt Elevator
- Part time: 36,579 hours, 16,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - WATER INGRESS ON RIGHT ELEVATOR UPPER SURFACE APPROX 11.5 INCHES FORWARD OF TRAILING EDGE & 109 INCHES FROM OUTBOARD END.  REPAIRED RIGHT ELEVATOR UPPER SURFACE IAW A320 SRM 55-21-11.  RIGHT ELEVATOR WAS LATER REPLACED AFTER REPAIR DUE TO ADDITIONAL WATER INGRESS LOCATIONS.
